Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My daughter is fainting after monthly period is over

My daughter has fainted twice in the last two months. This occurred 3 to 4 days after her period ended. She takes a multi vit tablet with iron everyday so I don t think it is her iron levels. Any ideas ?
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
hi there.
causes of fainting after menstruation can be due to the following reasons-
low blood
low hemoglobin
low calorie intake
Sun stroke
excessive exhaustion due to tedious work schedule
vasovagal syncope
low blood glucose level
decrease intake of water and food
you need to consult physician he may get some investigation done like blood Hb% estimation and routine blood and urine examination problem will be solved..

Answered: Mon, 11 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
Fainting can be due to many reasons. If it is not iron deficiency, it can be due to fluid loss. Ask her tpo take plenty of fluids and if fainting attacks still continue then she needs to be examined though roughly.
Dr. Rakhi Tayal
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor